# SDR UALA2009071402082

- Difficulty date: July 13, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 66,629 hours, 19,328 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 53
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT STARTER CUTOUT EICAS AND START VALVE LIGHT ON.  REPLACED NR 1 ENGINE START VALVE.  CHECKED AND SHOOK WIRING TO START VALVE.  NO FAULTS FOUND.  RAN ENGINE, ALL NORMAL.  OPS CHECKED GOOD.
